SWICH2 September 2018

Europe/Zurich
Au Parc Hotel, Fribourg

Au Parc Hotel, Fribourg

Rte de Villars 37 CH - 1700 Fribourg Tél +41 26 429 56 56 infoau@parc-hotel.ch
Tatsuya Nakada (EPFL - Ecole Polytechnique Federale Lausanne (CH))
Description

CHIPP is planning an update of the Swiss roadmap on particle physics. This will serve as a basis for the Swiss input for the update of the European Strategy for Particle Physics, which is the European-wide discussion to take place in 2019. Strategic Workshop in Switzerland (SWICH2) is the second of the two workshops to prepare the Swiss roadmap update, it is open to all CHIPP Board members having interest to contribute to the discussion.

The first SWICH workshop was in Murten the 3-6 April 2018.



PLEASE REGISTER BEFORE THE 20th AUGUST 2018

REGISTRATION extended to the 29th AUGUST 2018

 

Registration
Registration form
43 / 100
Participants
  • Adrian Signer
  • Alain Blondel
  • Andre Rubbia
  • Angela Benelli
  • Anna Sfyrla
  • Antonio Ereditato
  • Ben Kilminster
  • Christophorus Grab
  • Danek Kotlinski
  • Didier Ferrere
  • Federico Sanchez
  • Felicitas Pauss
  • Florencia Canelli
  • Florian Piegsa
  • Francesco Riva
  • Fred Blanc
  • Gilberto Colangelo
  • Gregor Haefliger
  • Guenther Dissertori
  • Hans Peter Beck
  • Igor Kreslo
  • Klaus Kirch
  • Laura Baudis
  • Lenny Rivkin
  • Lesya Shchutska
  • Malte Hildebrandt
  • Massimiliano Grazzini
  • Mauro Donega
  • Michele Weber
  • Nicola Serra
  • Olivier Schneider
  • Philippe Mermod
  • Rainer Wallny
  • Riccardo Rattazzi
  • Ruth Durrer
  • Sergio Gonzalez
  • Stefan Ritt
  • Tatsuya Nakada
  • Teresa Montaruli
  • Thomas Kurt Gehrmann
  • Tobias Golling
  • Urs Langenegger
  • Xavier Reymond
  • Thursday, 13 September
    • 10:30 11:00
      REGISTRATION
    • 11:00 13:00
      Paralel session: Pillar 1
    • 11:00 13:00
      Paralel session: Pillar 2
      • 11:00
        Neutrino program in the USA 15m
        Speaker: Antonio Ereditato (Universitaet Bern (CH))
      • 11:15
        Discussion 15m
      • 11:30
        Neutrino program in Japan 15m
        Speaker: Federico Sanchez (The Barcelona Institute of Science and Technology (BIST) (ES))
      • 11:45
        Discussion 15m
      • 12:00
        Neutrinoless Double-Beta Decay 15m
        Speaker: Laura Baudis (University of Zurich)
      • 12:15
        Discussion 15m
      • 12:30
        Atmospheric and Astroparticle neutrinos 15m
      • 12:45
        Discussion 15m
    • 11:00 13:00
      Paralel session: Pillar 3
    • 13:00 14:00
      LUNCH 1h
    • 14:00 14:20
      Opening session
      • 14:00
        Welcomes 5m
        Speaker: Tatsuya Nakada (EPFL)
      • 14:05
        Opening remarks 15m
        Speaker: Haefliger Gregor (SERI)
    • 14:20 16:30
      Plenary session on Pilar 1 discussion
      • 14:20
        Pilar1 discussion summary 30m
        Speaker: Rainer Wallny (ETH Zurich (CH))
      • 14:50
        Plenary discussion 1h 40m
        Speaker: Tatsuya Nakada (EPFL - Ecole Polytechnique Federale Lausanne (CH))
    • 16:30 17:00
      COFFEE BREAK 30m
    • 17:00 19:00
      Plenary session on Pilar 2 discussion
      • 17:00
        Pilar 2 discussion summary 30m
        Speaker: Michele Weber (Universitaet Bern (CH))
      • 17:30
        Plenary discussion 1h 30m
        Speaker: Tatsuya Nakada (EPFL - Ecole Polytechnique Federale Lausanne (CH))
    • 19:30 20:30
      DINNER 1h
    • 20:30 21:30
      Evening discussion
  • Friday, 14 September
    • 09:00 11:00
      Plenary session on Pilar 3 discussion
      • 09:00
        Pilar 3 discussion summary 30m
        Speaker: Ruth Durrer
      • 09:30
        Plenary discussion 1h 30m
        Speaker: Tatsuya Nakada (EPFL - Ecole Polytechnique Federale Lausanne (CH))
    • 11:00 11:30
      COFFEE BREAK 30m
    • 11:30 13:00
      Swiss particle physics overall strategy and priorities
    • 13:00 14:00
      LUNCH 1h
    • 14:00 16:00
      Plenary session on Swiss input to the European Strategy and Swiss Road Map
    • 16:00 16:20
      COFFEE BREAK 20m